# SDR UHLA2013071900330

- Difficulty date: July 19, 2013
- Submitted: August 1, 2013
- Operation: Air carrier
- Aircraft: N858RW
- Make and model: Emb ERJ 170-100 SE
- Aircraft serial: 17000080
- Aircraft time: 23,473 hours, 13,392 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION FOUND ON LT SEAT TRACK AT FR 19 CROSSBEAM.  REMOVED DAMAGE AND FABRICATED FILLER AND DOUBLER AND INSTALLED REPAIR PARTS.
